It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have just finished taking a six week course of augmentin (last night was last pill) for a chronic sinus infection that was just discovered on a CT..doctor said I had probably had it for years by the looks of it. The [B]right[/B] side of my throat is killing me! It feels as tho my tonsil is swollen and very painful when swallowing..my lymph gland on that side is also swollen. I had to remove my contacts yesterday because I kept getting this film over my [B]right[/B] contact..it's almost like I'm worse now that I've taken all this medicine for this sinus infection than I was to begin with.

I have been doing the saltwater sinus rinses also.. could this possibly be causing me problems with my throat?? Haven't heard anyone else complain of these symptoms.. and if it's an infection shouldn't the augmentin have taken care of it? Sighhhhh, I am so fed up with my head..lol. Thanks for any help/advice.





All times are GMT -7. The time now is 06:43 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!